MathSciNet Relay Station
MathSciNet bibliographic data
MR1620309 39A10 (42C05 47B39)
Geronimo, J. S.; Johnson, R. An inverse problem associated with polynomials orthogonal on the unit circle. Comm. Math. Phys. 193 (1998), no. 1, 125–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement